No Cover Image

Journal article 149 views 34 downloads

Gelfand-type problem for turbulent jets / Peter V. Gordon, Vitaly Moroz, Fedor Nazarov

Journal of Differential Equations, Volume: 269, Issue: 7, Pages: 5959 - 5996

Swansea University Author: Vitaly Moroz

  • 54048.pdf

    PDF | Accepted Manuscript

    Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND).

    Download (449.02KB)
Published in: Journal of Differential Equations
ISSN: 0022-0396
Published: Elsevier BV 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa54048
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Gelfand problem; Strong advection; Extremal solutions; Stable solutions; Thermal explosion
Issue: 7
Start Page: 5959
End Page: 5996